Maybe try taking the tablet after you've eaten in the morning instead - I was told when I started an SSRI that if it upset my stomach I should take it with food. It's worth trying just to see if it helps.(Original post by Anonymous)
A concern i have is that my stomach feels off in the morning, i don't know whether the medication is causing this or my worries about the day ahead and what it may bring...probably both, if not more of the latter.
FWIW I take it in the evening and have never heard of it being conventional to take it in the morning (I'm on escitalopram rather than citalopram but same diff). I messed about with the timing for a while and found that taking it at night worked better for me.
With regards to your later post, the doctor will most likely just ask you if you've noticed any difference in how you feel. There's a chance they might up the dosage if you've not noticed any change, but it's still very early days so it really depends on the doctor.
100s of personal statements examples here